Have had problem with neurophy since the first treatment of Carbo/TAxol two years ago. Now have 2 round of topotecan. Suppose to have 3rd today, and had fluid on my lungs, so had to take care of that first. Drained off 1500cc. No wonder I couldn't breath. Have been having a lot of cramps in my feet. Today it is terrible. My husband put the virbrator on them and it halped for a little. I just finished soaking them in hot water and right now they aren't hurting. Has anyone had this problem and what can I do? Thanks, Yvonne
the old adage works well with any pain cold scatters heat draws with Leslee soaking her feet in hot water is what brought on the blistering with the doxil ice is uncomfortable but it does scatter the pain. She was on topotecan for just 2 rounds and her neurapathy was terrible. did they give you and pain medications. Good Luck Yvonne hope the pain eases up for you.
Magnesium and calcium, either sometimes works to relieve muscle cramps. I find the more usual to find and more expensive mag oxide works maybe a little better, but the regular helped me a lot. If heat helps (although with what Simplystar said, maybe it's not best), but there are socks made for winter sports with battery backs that can last for hours while you sleep. I know someone who used it for their neuropathy when the baths got too time consuming.
Hope it feels better soon.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.